# SDR 98ZZZM79

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXITLIGHT DAMAGED DURING REAR STAIR EXTENSION DURING TRAINING EXCERISE.  UNIT WAS REPLACED WITH FLT COMPT EMERGENCY EXIT LIGHT, DUE PART NIS.  FLT COMPT EMERGENCY EXIT LIGHT WAS MEL'D.  AIRCRAFT RELEASED PER MEL 33-15 AND FLT COMPT.  EMERGENCY EXIT LIGHT WAS REPLACED ON 12-11-97.  (M)
